# SDR SWIA200718341

- Difficulty date: June 9, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 16,034 hours, 12,231 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Disconnected
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING AND A NOSE DOOR OPEN WARNING WHEN SELECTING GEAR UP.  RETURNED TO DFW.  FOUND TORQUE LINKS DISCONNECTED AND NOSE TIRES SHOWING CHORD.  REMOVED AND REPLACED BOTH NOSE WHEEL ASSYS IAW AMM 32-42-01, PN 5010598, SN OFF NOV02-4502 PN 5010598, SN OFF:  MAY03-0142.
